Volume 19, issue 3 (2015)

Recent Issues

Volume 21
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
The homotopy type of spaces of locally convex curves in the sphere
1155

Nicolau C Saldanha

A formula for the $\Theta$–invariant from Heegaard diagrams
1205

Christine Lescop

Quasigeodesic flows and sphere-filling curves
1249

Steven Frankel

$\mathrm{G}_2$–instantons over twisted connected sums
1263

Henrique N Sá Earp and Thomas Walpuski

A ‘Darboux theorem’ for shifted symplectic structures on derived Artin stacks, with applications
1287

Oren Ben-Bassat, Christopher Brav, Vittoria Bussi and Dominic Joyce

Lawrence–Krammer–Bigelow representations and dual Garside length of braids
1361

Tetsuya Ito and Bert Wiest

The topology of nilpotent representations in reductive groups and their maximal compact subgroups
1383

Maxime Bergeron

How to lift positive Ricci curvature
1409

Catherine Searle and Frederick Wilhelm

Uniqueness of instantaneously complete Ricci flows
1477

Peter M Topping

Alexandrov spaces with maximal number of extremal points
1493

Nina Lebedeva

Slowly converging Yamabe flows
1523

Alessandro Carlotto, Otis Chodosh and Yanir A Rubinstein

Geodesics and horizontal-path spaces in Carnot groups
1569

Andrei A Agrachev, Alessandro Gentile and Antonio Lerario

A new gauge slice for the relative Bauer–Furuta invariants
1631

Tirasan Khandhawit

“Slicing” the Hopf link
1657

Vyacheslav Krushkal

Holomorphic Lagrangian branes correspond to perverse sheaves
1685

Xin Jin

The complex symplectic geometry of the deformation space of complex projective structures
1737

Brice Loustau

Publication of this issue is now complete.